# SDR BMAC020009

- Difficulty date: July 23, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N529PA
- Make and model: Bag JETSTM3101
- Aircraft serial: 771
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Rheostat
- Part number: LTS2A
- Condition: Failed
- Location: Cabin Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

BRIEF FAINT ODOR OF SMOKE IN COCKPIT OR STRANGE ODOR ON TAXI.  VISUALLY INSPECTED STA 130.  FORWARD AVIONICS, PERFORMED LT & RT ENGINE RUN COMPLIED WITH.  NO DAMAGED OR DEFECTIVE WIRING FOUND.  NO SMOKE DETECTED.  PROBLEM COULD NOT BE DUPLICATED.  THE ROOF PANEL BACK LIGHTING WAS FOUND INOPERATIVE BY PILOT REPORT.  THE LIGHT DIMMER SUPPLY WAS REMOVED AND REPLACED.  IAW MM AND THE OPERATIONAL CHECK WAS GOOD.  IT IS BELIEVED THAT THIS FAILED PART WAS THE CAUSE OF THE BRIEF SMELL OF SMOKE/WEIRD SMELL NOTED ON 07/23/2002.  NO ADDITIONAL OCCURRANCE HAVE BEEN REPORTED.
